# SDR WRNA200600013

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 52,379 hours, 21,711 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: ANS876060317
- Condition: Ruptured
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING LEVEL OFF, GREEN SYSTEM (LEVEL LO) LIGHT ILLUMINATED WITH QUANTITY LEVEL (0), PRESSURE 3000 PSI BEFORE SELECTING (DUMP) FOR GREEN SYSTEM PUMPS. CONTINUED FLIGHT TO SCHEDULED DESTINATION, AND SAFE LANDING.  REPLACED RUPTURED HYDRAULIC LINE ON RT MAIN GEAR IAW AMM 20-23-11, BLEED AND LEAK CHECKED IAW AMM 32-43-00.  LEAK AND OPERATIONAL CHECK OK, SERVICED GREEN SYSTEM TO FULL IAW AMM 12-12-29 AND RETURNED AIRCRAFT TO SERVICE
